MAUDE Adverse Event Report: SPECTRUM MEDICAL QUANTUM HEATER-COOLER; CARDIOPULMONARY BYPASS SYSTEM HEATING/COOLING UNIT

SPECTRUM MEDICAL QUANTUM HEATER-COOLER; CARDIOPULMONARY BYPASS SYSTEM HEATING/COOLING UNIT
Model Number QHC1
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection conducted in house found no physical damage with the unit.Review of logs revealed a manifold pressure alarm which prevented the unit from reaching temperature setpoints, by releasing the pressure build-up via the mushroom valves and recharging the unit operated as expected.
 
Event or Problem Description
User reported that the device would not cool during a case.The device was swapped for a back up, to complete the case successfully.We consider inability to cool to be reportable, despite no harm to the patient involved.

Brand Name
QUANTUM HEATER-COOLER
Common Device Name
CARDIOPULMONARY BYPASS SYSTEM HEATING/COOLING UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key23378705
Report Number3006073153-2025-00270
Device Sequence Number21132773
Product Code DWC
UDI-Device Identifier05060434420961
UDI-Public05060434420961
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K212657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQHC1
Device Catalogue Number51-000058-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown